| Catalog Number |
41173E |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set had back flow the following information was received by the initial reporter with the verbatim: we continue to have issues with the smart site gravity tubing backflowing in the ed.Ref # (b)(4).